| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Defective Device (2588); Failure to Eject (4010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported during an intraocular lens (iol) implant procedure lens was sticked to plunger and cartridge is separated from device.Surgery was completed by using other lens and there is no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6.And h.11.The product was returned for analysis and plunger underride was observed.The device is returned loose in the carton.The lock out assembly has been removed.The nozzle including lens bay is returned detached from the device.Viscoelastic is observed in the nozzle.The plunger is fully advanced outside the tip of the nozzle and is advanced under the lens.The lens is advanced into the nozzle tip area and is crushed.We are unable to determine the root cause for the reported complaint lens was sticked to plunger cartridge is separated from device.The product was received disassembled.The nozzle including lens bay was returned detached from the device.The plunger was observed to be advanced under the lens in the nozzle.Plunger underride may occur: if the lens has become misaligned in the lens bay during the manufacturing process.Due to the use of a non-qualified viscoelastic.Material properties of non-qualified ovds may contribute to underfill, overfill, misfolding of the haptics, or other inconsistent folding outcomes.If inadequate viscoelastic is placed in the device this will cause inadequate coverage of the lens fold path which may cause the lens to advance incorrectly or become stuck in the device allowing the plunger to underride the lens.If the operating room temperature is too high (more than 23 degree c or 73 degree f) lens folding consistency is negatively affected, the lens is more adherent and this may inhibit lens advancement.Any of the above listed causes alone, or in combination, may create the reported event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).